# SDR ZIAA00011

- Difficulty date: September 30, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: EA501828
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YIP - IN FLIGHT NR 1A PUMP LOW PRESSURE LIGHT CAME ON, TURNED OFF.  REMOVED AND REPLACED NR 1A HYD PUMP PER CARD N29-01.  OPS AND LEAK CHECKS GOOD ON GROUND.  (M)
